# SDR F3LA2024012600006

- Difficulty date: January 11, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05581
- Aircraft time: 35,923 hours, 14,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001290345-0040 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING INSPECTION, L2 DOOR SILL BEAM FR68 FOUND WITH CORROSION AROUND FASTENER HOLES.  REQUIRES REMOVAL OF CORROSION AS PER SRM 51-73-00 REV 147 AND REMOVAL OF AFECTED FASTENER AND NUPLATES AS PER SRM 51-42-11 REV 147.   CORRECTIVE ACTION:  PERFORMED INSTALLATION OF REPAIR PARTS ON L2 DOOR SILL BEAM AS PER SRM TASK 53-41-14-300-001 REPAIR PRINCIPLE 5 REV 147. MX ACTION IS ACCEPTABLE.
